# SDR SWAA2024041574007

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 66,221 hours, 39,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY BULKHEAD EXIT LIGHT LENS CAME OFF<[01] REPLACED FWD ENTRY EXIT LIGHT LENS PER SIP OPS CHECK NORMAL
